# SDR CALA2016082200560

- Difficulty date: August 22, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 59,372 hours, 20,555 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355B000103
- Part serial: 0174
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELECTRIC TRIM FAILED WITH AUTOPILOT ON DURING CLIMBOUT,  RECEIVED A STAB OUT OF TRIM LIGHT.  RAN QRH AND THEN RAN ELECTRIC STABILIZER TRIM INOPERATIVE QRH.   REPLACED STABILIZER TRIM MOTOR IAW AMM27-41-71-401.  ACCOMPLISHED MOTOR TRIM TEST IAW AMM27-41-71-700-801 AND ACCOMPLISHED LAND VERIFY IAW AMM 22-11-00-201.  ALL TESTS PASSED.
